## AAHPSSS 2017 CONFERENCE PROGRAM v14

	Wednesday 22 I	November	Thursday 23 November				Friday	
9:00- 10.30	Registration		9:00- 11:00	S 5 (4) <b>67-104</b> Early modern mechanics and natural philosophy	S 6 (4) <b>67-102</b> Environmental change, governance and activism	S 7 (4) <b>67-203</b> Reproductive technologies	9.00- 10.30	S 17 (3) <b>203</b> Reproducib and Open S
10:30- 11:00	Welcome to Country Opening remarks		11:00- 11:30	Morning Tea 30 min break			10.30- 10.45	
11:00- 13:00	S 1 (4) <b>67-102</b> Working from the ground up: doing difference in collaborative research in Northern Australia	S 2 (4) <b>67-104</b> Language, paradigms and the origins of science and medicine	11:30- 13:00	S 8 (3) <b>67-208</b> Australian science and industry in the early 20th century	S 9 (3) <b>67-102</b> Science, policy and the state	S 10 (3) <b>67-203</b> Scientific and technological imaginaries	10.45- 12.45	S 19 (4) <b>203</b> Classificati
13:00- 14:00	<b>Postgraduate Meet &amp; Greet</b> LUNCH 1 hr break		13:00- 14:00	AAHPSSS AGM LUNCH 1 hr break			12.45- 13.30	
14:00- 15:30	W 1 <b>67-102</b> HPS/STS Postgraduate Workshop S1	S 3 (3) <b>67-104</b> Author meets critics: Alan Chalmers' One Hundred Years of Pressure	14:00- 16:00	S 11 (4) <b>67-208</b> <i>Psychology,</i> <i>epistemology and</i> <i>scientific practice</i>	S 12 (4) <b>67-102</b> From the ground up: indigenous knowledge, performance and technology	S 13 (4) <b>67-203</b> Universities as frontiers of innovation and its eco-system	13:30- 17.30 (2 x 15 min breaks)	W 3 <b>67.104</b> Emer <u>o</u> Conversati socia
15:30- 15:45	Afternoon Tea 15 minute break		16:00- 16:30	Afternoon Tea 30 min break				When di
15:45- 17:15	W 1 <b>67-102</b> HPS/STS Postgraduate Workshop S2	S 4 (3) <b>67-104</b> Post-truth, science and technology	16:30- 18:00	S14 (3) <b>67-208</b> The role of understanding in science	S 15 (3) <b>67-102</b> <i>Technoscience as</i> <i>corporate strategy</i>	S 16 (3) <b>67-203</b> Science communication		Can prec Will it e intelligenc
17:15- 18:30	Reception		Rooms				19:30- 22:00	
18:30- 20:00	<b>Dyason Lec</b> Emma Kowal, Spen The ghostly afterlife of	• [	<ul> <li>UPSTAIRS: 3 classrooms Rm. 67-203 (30-40 capacity); Rm. 67-208 (capacity 30+); Rm. 67-209 (25 capacity; use for storage, etc.)</li> <li>DOWNSTAIRS: foyer (registration, book displays, tea and coffee and snacks) + one 50 capacity classroom adjacent (Rm. 67-101; lunch) + one additional 50 capacity classroom (Rm. 67-102; talks) + plus a lecture theatre (Rm. 67-104; 200 capacity)</li> </ul>					

## ay 24 November

67cibility

S 18 (3) 67-102 Constructing and decolonizing n Science Australasian knowledge systems

> Morning Tea 15 min break

67-

itions

W 2 67-102 Bringing dialogue to public engagement in science and technology

LUNCH 45 min break

erging Issues in Science and Technology ations between natural science, ial science and humanities

did Australia's human history begin?

ecision medicine live up to its promise?

ever be possible for artificial nce to do wrong the right way?

## **Conference Dinner**